Final Dose – Lithium 450 mg ER

I couldn’t take this Lithium again.  It made me feel like on was on speed or high dose of caffeine.  My hair on my arms stood up, I was thirsty, nervous, anxious, dirreaha, confusion, anger and could there be more.  I couldn’t take it any more.  I’d rather be manic!  At least I would be happy!

Today, I went to my doctor and told her about the hard 2-3 weeks on this med.  I asked her if I could get a refund on the medication – it was expensive.  She just looked at me.  She said, “Let’s try just adding 150 mg to the regular Lithium you have been taking – 600mg a day to 750 mg a day.  Hum…  It seems that my Lithium level is not quite up to what it should be.  She feels that if it was things could be a lot better for me.

Lately, I’ve been having trouble with adding or deciding how much change to give.  I don’t know if it’s my ADD or the medication.  Can ADD gets worse with age?

It seems that the only I can do right is take pictures and to write in my blog.  My grammar may not be perfect, but I’m trying. My best friend is my landlord. No boyfriends – they can’t handle being around me.  I can’t keep relationships.  I’m in my own little world most of the time.  But, I do come out to be a grandma to my kids.  And try to be a good mom to my son.  He’s the world to me.  My only child.  My biggest fear is losing him.

Tomorrow, I start my new milligrams of Lithium – so we’ll see how this goes.  We check back.

Check out my new photo for the day.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s